Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 106, Number 2

All articles in this issue are freely accessible.

Facteurs premiers de sommes d’entiers
Gérald Tenenbaum.
Proc. Amer. Math. Soc. 106 (1989), 287-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952323
Automorphic-differential identities in rings
Jeffrey Bergen.
Proc. Amer. Math. Soc. 106 (1989), 297-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967482
Measure requirements on distributive lattices for Boolean algebras and topological applications
Carlos C. Huerta.
Proc. Amer. Math. Soc. 106 (1989), 307-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937013
A note on the variety of plane curves with nodes and cusps
Pyung-Lyun Kang.
Proc. Amer. Math. Soc. 106 (1989), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952316
Primitive elements in free groups
Martin J. Evans.
Proc. Amer. Math. Soc. 106 (1989), 313-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952315
A useful proposition for division algebras of small degree
Darrell Haile.
Proc. Amer. Math. Soc. 106 (1989), 317-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972232
On quasihereditary rings
W. D. Burgess and K. R. Fuller.
Proc. Amer. Math. Soc. 106 (1989), 321-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964453
On the intersection of a class of maximal subgroups of a finite group
Xiu Yun Guo.
Proc. Amer. Math. Soc. 106 (1989), 329-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 999757
Small solutions of cubic congruences
Todd Cochrane.
Proc. Amer. Math. Soc. 106 (1989), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964454
Finite-dimensional subalgebras in matrix rings over transcendental division algebras
A. I. Lichtman and B. A. F. Wehrfritz.
Proc. Amer. Math. Soc. 106 (1989), 335-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962245
A new proof and a generalization of a theorem of de Bruijn
Abdul Aziz.
Proc. Amer. Math. Soc. 106 (1989), 345-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 933511
A theorem on polynomial-star approximation
A. M. Davie and T. W. Gamelin.
Proc. Amer. Math. Soc. 106 (1989), 351-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947313
Unconditional bases in countable-$\mathcal{L}_{1}$ spaces
J. C. Díaz.
Proc. Amer. Math. Soc. 106 (1989), 357-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931728
Operator algebras and the conjugacy of transformations. II
Don Hadwin and T. B. Hoover.
Proc. Amer. Math. Soc. 106 (1989), 365-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949877
A proof of the Fefferman-Stein-Strömberg inequality for the sharp maximal functions
Nobuhiko Fujii.
Proc. Amer. Math. Soc. 106 (1989), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946637
A reduction theorem for the Zariski multiplicity conjecture
David B. Massey.
Proc. Amer. Math. Soc. 106 (1989), 379-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949879
Noncompact commutators in the commutant of a cyclic operator
James D. Stafney.
Proc. Amer. Math. Soc. 106 (1989), 385-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953012
Measurable homomorphisms of locally compact groups
Adam Kleppner.
Proc. Amer. Math. Soc. 106 (1989), 391-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948154
Functions not constant on fractal quasi-arcs of critical points
Alec Norton.
Proc. Amer. Math. Soc. 106 (1989), 397-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969524
Factoring Fourier transforms with zeros in a strip
D. G. Dickson.
Proc. Amer. Math. Soc. 106 (1989), 407-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962242
Continuity properties of the spectrum of operators on Lebesgue spaces
Bruce A. Barnes.
Proc. Amer. Math. Soc. 106 (1989), 415-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969515
A functional equation for the Joukowski transformation
Mirosław Baran.
Proc. Amer. Math. Soc. 106 (1989), 423-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962240
Quotients of bounded operators
Saichi Izumino.
Proc. Amer. Math. Soc. 106 (1989), 427-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969522
Multi-states on $C^{*}$-algebras
Alexander Kaplan.
Proc. Amer. Math. Soc. 106 (1989), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972233
On harmonic Boehmians
Piotr Mikusiński.
Proc. Amer. Math. Soc. 106 (1989), 447-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960649
“Place functions”: alias continuous functions on the Stone space
I. Fleischer.
Proc. Amer. Math. Soc. 106 (1989), 451-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967485
Some dual statements concerning Wiener measure and Baire category
K. Simon.
Proc. Amer. Math. Soc. 106 (1989), 455-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961409
Affine conormal of convex hypersurfaces
Chi-Ming Yau.
Proc. Amer. Math. Soc. 106 (1989), 465-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965947
Harmonic maps defined on a manifold with a degenerate metric
Jia Xing Hong.
Proc. Amer. Math. Soc. 106 (1989), 471-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955999
Local rigidity of symmetric spaces of nonpositive curvature
Viktor Schroeder and Martin Strake.
Proc. Amer. Math. Soc. 106 (1989), 481-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929404
A remark on pseudojump operators
A. H. Lachlan and X. Yi.
Proc. Amer. Math. Soc. 106 (1989), 489-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937847
Probability measure functors preserving the ANR-property of metric spaces
Nguyen To Nhu and Ta Khac Cu.
Proc. Amer. Math. Soc. 106 (1989), 493-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964459
Collisions of Lévy processes
Narn-Rueih Shieh.
Proc. Amer. Math. Soc. 106 (1989), 503-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963576
Universal spaces for locally finite-dimensional Tychonoff spaces
M. G. Charalambous.
Proc. Amer. Math. Soc. 106 (1989), 507-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937845
Souslin subsets of $P(𝜔)$-spaces
Li Sheng Wu.
Proc. Amer. Math. Soc. 106 (1989), 515-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 999758
A characterization of $H^{2}$ classes on rank one symmetric spaces of noncompact type
Patricio Cifuentes.
Proc. Amer. Math. Soc. 106 (1989), 519-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946631
Spectral properties for operators in a Lie algebra
Humberto Prado.
Proc. Amer. Math. Soc. 106 (1989), 527-530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 947316
On tree-like continua which are homogeneous with respect to confluent light mappings
Paweł Krupski.
Proc. Amer. Math. Soc. 106 (1989), 531-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953010
Automorphism groups of locally compact reductive groups
T. S. Wu.
Proc. Amer. Math. Soc. 106 (1989), 537-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968626
Dimensions and measures of quasi self-similar sets
K. J. Falconer.
Proc. Amer. Math. Soc. 106 (1989), 543-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969315
Distributions and the Lie algebras their bases can generate
Henry Hermes.
Proc. Amer. Math. Soc. 106 (1989), 555-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969317
On the singular rank of a representation
Jian-Shu Li.
Proc. Amer. Math. Soc. 106 (1989), 567-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961413